# SDR CALA2010030800076

- Difficulty date: March 5, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 20,087 hours, 6,738 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03R
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - WIRE CONNECTOR FOR PROX LIGHT HAS BROKEN LOCK G- 7 D12350.  REPLACED CONNECTOR D12350 AS PER SWPM 20-61-00, TEST OK.  EMERGENCY EXIT - FLOOR PROXIMITY - FWD IAW M/M 33-51-14.  LOCATED FWD LEFT GALLEY G7.
